Haven't a clue. It is due to dryness? Lack of hormones (were your ovaries removed?)?
Thanks for your Reply!
I'm sorry to hear this. A couple of possibilities explaining the pain come to mind. If your cervix was removed, your vagina was shortened. This can sometimes cause pain with deep penetration. Also, vaginal dryness and atrophy can cause pain. A lubricant can help with dryness but only vaginal estrogen (available by prescription) can heal atrophied tissues.
I don't enjoy sex any more either but it doesn't hurt - I just have almost no feeling down there or in my breasts. And I used to have such wonderful uterine orgasms. No libido either and my wonderful husband now feels more like a roommate. And this is with HRT. The hysterectomy has turned my life upside down. Truly sucks!
I have the same problem no feeling with sex or with my breast, thought I was alone in that respect. What can spice it up for me. Wish i was single sometimes because of the lack of feelings. Use to really enjoy it. I talk my mate about it, but he just does not understanstand.
i've been on the pill 20 yrs. dr switched me to mirena (even though i never had kids an they say you are in severe pain if you hadnt)it hurt putting it in an for the 3 months i had it in me. felt like i was being cut inside. Took it out got depo provera shot still in alot pain and cramping.
Oct 2011 i had kidney surgery to remove a tumor. Simple inch procedure left a 9 inch gash on my side with34 staples an stitches. i am still in pain from the surgery. still on depo shot. have numbness in lower half. no desire to have sex whatsoever. gyno says i shoudnt be in mood if in pain. nothing else to help. husband dont understand why im never in the mood. almost 2 years since ive had any desire.
Dear An: You certainly have several factors which MIGHT be contributing to low sexual desire. First, and most obvious, is your recent surgery for a tumor which left you with a huge scar and pain. Hopefully the tumor was not cancerous.
The second is the use of DepoProvera. This large dose of synthetic progesterone suppresses ovulation, including the surge of androgens (male hormones) which precedes ovulation. DepoProvera was used as a treatment for sex offenders as it was found to suppress libido in men by decreasing androgen levels. Depo can even drive down estrogen levels in women. Despite all this, some women do not have desire problems with Depo; others do.
PLEASE,please go back to your about the low libido concern. If there is another option for contraception (even vasectomy or tubal ligation) perhaps that can be tried as an option to the Depo to see if desire improves. Consider bringing your husband in for the appointment so he can give his input as well.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.